MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION CELLULAR MODEM; MEDICAL DEVICE DATA SYSTEM

RESPIRONICS, INC. DREAMSTATION CELLULAR MODEM; MEDICAL DEVICE DATA SYSTEM
Model Number 200604C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Chronic Obstructive Pulmonary Disease (COPD) (2237)
Date of Event 08/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.The patient alleges chronic obstructive pulmonary disease (copd).There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Box b: adverse event or product problem: adverse event/product problem, box h: device manufacturers: type of reported complaint and health impact grid (0) has been updated in this follow-up.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.The patient alleges chronic obstructive pulmonary disease (copd).There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Due date has been updated.In box g: date received by mfg and report source have been updated.In box h6: evaluation method code grid, evaluation results code grid and conclusion code grid have been updated.

Brand Name
DREAMSTATION CELLULAR MODEM
Common Device Name
MEDICAL DEVICE DATA SYSTEM
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17831767
Report Number2518422-2023-24535
Device Sequence Number6683432
Product Code OUG
UDI-Device Identifier00606959050167
UDI-Public00606959050167
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number200604C
Device Catalogue Number200604C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer11/28/2024
09/29/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date11/28/2024
08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown